# SDR SIMA200120001

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 7253721427
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT INTERCOSTAL CORRODED FROM STATION 236.5 TO STATION 258.0.  REMOVED AND REPLACED INTERCOSTAL IAW SAAB SRM 51-20-21, 51-20-41 AND 51-20-50.  (M)
